# SDR DALA2014082004663

- Difficulty date: August 15, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111068202
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M2-CHECK,  A CRACK WAS FOUND ON THE FRAME SECTION AT LT SLIDING WINDOW IAW ALI 53-11-35-PB6.   REPAIRED IAW ER/A 527498-14AD, REV ORIGINAL.
